# SDR AALA202112019032

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 19,156 hours, 2,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING WORK CARD 78T2103301 FOUND DOOR 3R LOCATOR SIGN AND DOOR EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED WELS CONTROL UNIT WCU NUMBER 6 AND LOCATOR LIGHT ASSEMBLY (AALA202112013798) AT 3R DOOR PER AMM 33-51-07 AND AMM 33-51-01 OPERATIONS CHECK'S NORMAL.
